# SDR QXEA200600695

- Difficulty date: March 4, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Lug
- Condition: Nicked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4, FORE RUDDER, FRONT SPAR LEFT HAND SIDE, LUG FOR DAMPER ATTACHMENT HAS A NICK.  REPAIRED IAW HORIZON AIR EA 2-55-114 AND RD 8-55-1667, ISSUE 1.
